# SDR 00FDEA00723

- Difficulty date: October 17, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651631839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOORWAY LWR FWD FRAME SEGMENT IS CRACKED AT THE BOTTOM I/B TWO FASTENERS.  *S/D*  REMOVED AND REPLACED PER SRM 51-40-3 & FEDEX EA 7-5310-53810.
